# SDR RAIA970907

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 4,369 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7201 - MAIN CARGO DOOR WARNING CAPTION ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE ADJUSTED FORWARD SWITCH IN AFT CARGO BAY.  (X)
